# SDR NACA2025040800003

- Difficulty date: April 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RH WING UPPER SKIN UPPER SURFACE WS.135 , STR-7, WS.136 , STR-6, WS.137 , STR-4, WS.140 , STR-4,  WS.147 , STR-7. CORROSION FOUND AT RH WING UPPER SKIN ANGLE WS.143 BETWEEN STR-9~ STR-10.   PERFORMED REPAIR AS PER EO NO 737-57-0052 CAT B REPAIR,
